# SDR HNAA2010050200131

- Difficulty date: May 2, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8103
- Aircraft serial: 261
- Aircraft time: 33,390 hours, 51,156 cycles
- Engine: Pwa PW123
- System (JASC): 7500 · Engine Bleed Air System
- Part: Check Valve
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG ODOR IN PASSENGER COMPARTMENT FROM MIDSECTION GOING AFT.  FOUND BLEED AIR LEAK AT RT ENGINE CHECK VALVE IN BLEED AIR DUCT.  REPLACED GASKETS AT REAR LT CHECK VALVES.  OPS CHECKED GOOD.
